# SDR AALA202101299032

- Difficulty date: January 26, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 16,167 hours, 6,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Blown
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L2 DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED L2 DOOR EMERGENCY LIGHT, IAW AMM 33-51-04, OPERATIONS CHECK GOOD.
